Withdrawal symptoms effect of Lamictal

We have 115 consumer reports for Lamictal. Withdrawal symptoms effect occurred in 3%.

Patients statistics on Withdrawal symptoms side effect for Lamictal

Female
Male

Average weight in Lbs
189.6
0

Average height in Ft
5′ 6″
0

Average age
41
0

Lamictal Circle Diagram 3 consumers of 115 reported about Withdrawal symptoms

  1. Jan P. Lake says:
    3.0 rating

    Lamictal for Sleep disorders; Mood swings; Depression

    So at Trevilor I had quite a circulatory problem at the beginning. I could barely walk, but then disappeared after 2 weeks and my general condition has improved … but when I wanted to sell my medication .. also the Trevilor I got really severe weaning symptoms such as vomiting, headaches, circulatory problems and the depression came again. I’ll take the medicine again now.

    Side effects: Withdrawal symptoms
  2. Patricia J. Cochran says:
    2.5 rating

    all medis make unrealistic thoughts on me side effects. react very strongly to all medis. Truxal blew me the lowest dose and I had a circulatory colapse. when deroxat I always had abdominal pain but otherwise ok felt but no effect. and the discontinued was the horrer mega withdrawal. Since I actually want to lead a normal life I would like a medi where I can get pregnant so I switched to zoloft at the beginning was mr kotz could eat bad and a quarter of an hour came down everything back out. Since I zoloft take again more Attaken would like to get away from it unfortunately I have no real doctor at the time since I am out of the clinic I am looking for a take in the ta 100 mg I think the mega much. and I have since zoloft also very stupid thoughts that make me afraid the feeling of being crazy. fucking medis real. Today I just took a half tablet less and let’s see what happens. I’m also afraid that I’ve read a lot that zoloft has brought her to suicide

    Side effects: Withdrawal symptoms; Nausea
  3. Helen D. Mose says:
    4.5 rating

    Lamictal for Depression; Epilepsy

    I took Cipralex for 9 months, 20 mg daily in the morning. Everything was fine in the beginning, I tolerated it very well, my complaints were much better than before. The first side effects were: Weight gain up to 15 Kg in the 9 months, I could not cry anymore, I was so caught up in the drug that I could no longer grief. I was totally tired and exhausted, beaten off, impotent, had no desire for anything, could not get me up to anything. I had a lot of sweats, increased tremors, bad headaches and muscle aches. It was hard for me to get up, I just sat in my room. In May, I discontinued after consultation with my doctor Cipralex. Since then I have increased this Restles Leg syndrome, the so-called restless legs. This soon gets me out of my mind, I can not sleep before one or two o’clock in the morning, have very confused dreams, wake up with sweat. And since I dropped off Cipralex, I’m again very close to the water built, I was very much missing that I can just cry. I do not recommend taking Cipralex for longer than necessary, especially in combination with other psychotropic drugs. The effect can be affected. I can only say that Cipralex helped me very well at the time of the crisis, but after prolonged ingestion, my life has been seriously affected to the detriment. I wish you all that you will recover and live a good and healthy life without Cipralex and all the other psychotropic drugs.